# SDR CA120413008

- Difficulty date: April 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 2,417 hours
- Engine: Hnywl TFE73120AR
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 244224152
- Condition: Leaking
- Location: Fuel Sys
- Part time: 2,552 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE THE ACFT WAS BEING FUELED FOR TOMORROW MORNING EARLY DEPARTURE, THE MAINT TECH WAS  DOING PART OF THE DI OUTSIDE AND NOTICED A VERY WET FUEL LINE IN THE RT WHEEL WELL.  AFTER CONSULTING, TOLD THAT THIS LINE HAS TO BE REPLACED.  THE LINE IS THE INTERCONNECT BETWEEN THE WING AND THE FUSELAGE BLADDER TANK.  ON FUELING AND WHEN THERE IS FUEL IN THE FUSELAGE TANK THERE IS ALWAYS FUEL IN THIS LINE.
